Kollár’s injectivity theorem for globally F-regular varieties

Research Article


We prove Kollár’s injectivity theorem for globally F-regular varieties.


Injectivity theorem Vanishing theorem Globally F-regular varieties 

Mathematics Subject Classification

14F17 13A35 



The auhtors are grateful to Sho Ejiri, Nobuo Hara, Kenta Sato and Ken-ichi Yoshida for helpful comments. They are also indebted to the referee for thoughtful suggestions. The first author would like to thank the organizers of “Workshop in Algebraic Geometry” held in Hanga Roa, Chile during December 18–22, 2016.


  1. 1.
    Bruns, W., Herzog, J.: Cohen–Macaulay Rings. Cambridge Studies in Advanced Mathematics, vol. 39. Cambridge University Press, Cambridge (1993)MATHGoogle Scholar
  2. 2.
    Esnault, H., Viehweg, E.: Lectures on Vanishing Theorems. DMV Seminar, vol. 20. Birkhäuser, Basel (1992)CrossRefMATHGoogle Scholar
  3. 3.
    Fujino, O.: Multiplication maps and vanishing theorems for toric varieties. Math. Z. 257(3), 631–641 (2007)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Fujino, O.: On semipositivity, injectivity and vanishing theorems. In: Ji, L. (ed.) Hodge Theory and \(L^2\)-Analysis. Advanced Lectures in Mathematics (ALM), vol. 39, pp. 245–282. International Press, Somerville (2017)Google Scholar
  5. 5.
    Hacon, C.D., Xu, C.: On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc. 28(3), 711–744 (2015)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Hara, N., Watanabe, K-i., Yoshida, K-i.: Rees algebras of F-regular type. J. Algebra 247(1), 191–218 (2002)Google Scholar
  7. 7.
    Hashimoto, M.: Another proof of the global \(F\)-regularity of Schubert varieties. Tohoku Math. J. 58(3), 323–328 (2006)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Hochster, M., Huneke, C.: Tight closure and strong \(F\)-regularity. Mém. Soc. Math. Fr. 38, 119–133 (1989)MathSciNetMATHGoogle Scholar
  9. 9.
    Kollár, J.: Higher direct images of dualizing sheaves. I. Ann. Math. 123(1), 11–42 (1986)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Kollár, J., Mori, S.: Birational Geometry of Algebraic Varieties. Cambridge Tracts in Mathematics, vol. 134. Cambridge University Press, Cambridge (1998)CrossRefGoogle Scholar
  11. 11.
    Lauritzen, N., Raben-Pedersen, U., Thomsen, J.F.: Global \(F\)-regularity of Schubert varieties with applications to \(\mathscr {D}\)-modules. J. Amer. Math. Soc. 19(2), 345–355 (2006)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Mehta, V.B., Ramanathan, A.: Frobenius splitting and cohomology vanishing for Schubert varieties. Ann. Math. 122(1), 27–40 (1985)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Raynaud, M.: Contre-exemple au “vanishing theorem” en caractéristique \(p>0\). In: Ramanathan, K.G. (ed.) C. P. Ramanujam—A Tribute. Tata Institute of Fundamental Research Studies in Mathematics, vol. 8, pp. 273–278. Springer, Berlin (1978)Google Scholar
  14. 14.
    Schenzel, P.: Dualisierende Komplexe in der lokalen Algebra und Buchsbaum-Ringe. Lecture Notes in Mathematics, vol. 907. Springer, Berlin (1982)CrossRefMATHGoogle Scholar
  15. 15.
    Schwede, K., Smith, K.E.: Globally \(F\)-regular and log Fano varieties. Adv. Math. 224(3), 863–894 (2010)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Smith, K.E.: Globally \(F\)-regular varieties: applications to vanishing theorems for quotients of Fano varieties. Michigan Math. J. 48, 553–572 (2000)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Graduate School of Mathematical SciencesThe University of TokyoTokyoJapan

Personalised recommendations